# SDR SIMA201133401

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 29,328 hours, 26,404 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 3632501003
- Part serial: 00622
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4074 THE CREW REPORTED, RECEIVED A FLAP FAIL MESSAGE DURING DESCENT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLAP SELECTOR LEVER IAW EMB 145 AMM 27-53-03.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE LEFT FLAP MOTOR DRIVE UNIT IAW EMB 145 AMM 27-53-01.  THE FLAP OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
